Due to exchange rate volatility, our team may contact you for top-up if prices change.
BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES 61447
BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES 61448
BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES 61449

Johnson & Johnson

BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES

Active Ingredient: Paracetamol, Caffeine, Phenylephrine
Presentation: Capsule
Strength: Paracetamol 500mg, Caffeine 25mg, Phenylephrine 6.1mg
Pack Size: 16 capsules

₦13,200.00

SKU:
  megacare-pharmacy-6870
quantity

Benylin cold & flu max strength capsule relieves the symptoms of colds and flu, headache, fever, sore throat, nasal congestion, fatigue and drowsiness, aches and pains

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES
BENYLIN COLD&FLU MAX STRENGTH *16 CAPSULES
₦ 13,200.00